Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I am taking Topamax. I have noticed changes in my behavior every time I take the med. I feel very moody each time. Sometimes I fell depressed. The other time I feel nervous. What is the thing about Topamax and moodiness?

Loading...


Hi. Topamax and moodiness are related. I am taking Topamax too and I feel very depressed when I take the med. Changes in behavior, depression, nervousness and agitation are side effects of Topamax. However, these side effects are less serious. I talked with my doc about it, and he told me to continue with the treatment. Other less serious side effects of Topamax are dizziness, poor coordination, irregular eye movements, nausea, weight loss, tremor, numbness and speech difficulties. More serious side effects of Topamax include an allergic reaction, changes in vision and worsening of seizures. Sometimes I feel very nervous even before I take the med, because I know I will feel very depressed when I take my dose.
Reply

Loading...

Hi, I have been on Topamax now for a couple of months due to me being diagnosed with ADHD & was on Lamictal, which I had less side effects than with the Topamax when it comes to dumbness & slow thinking & depression/moodiness. Doctor wants to stabilize my moods 1st & then going back to see her this week to possibly be put on a stimulant ( Adderall or ritalin etc) since Topamax is just making me feel moody all the time. I know you said these were the LESS side effects per your doctor, but these are the side effects I have been trying to never have! They just make me more depressed & defeats the purpose of me being on anything at all & the hole gets deeper & deeper! Trial & error I guess. Everyone is so different. Well I can say I definatly don't have any headaches! lol.
Reply

Loading...